MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013470-040
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual inspection was performed on the returned device.The reported balloon rupture was confirmed.It is likely that the reported balloon rupture occurred due to interaction with the lesion site.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history revealed no other incidents.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in the heavily calcified superficial femoral artery.The 6.0 mm x 40 mm 150 cm armada 18 balloon dilatation catheter (bdc) was advanced in the patient anatomy without resistance.However, during the first inflation to 8 atmospheres the balloon ruptured.The bdc was removed and was replaced with an unspecified armada bdc to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6555849
Report Number2024168-2017-04027
Device Sequence Number95295
Product Code LIT
UDI-Device Identifier08717648207808
UDI-Public(01)08717648207808(17)200630(10)7013141
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number1013470-040
Device Lot Number7013141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2017
Initial Report FDA Received Date05/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH: TERUMO 5-6 FR. GLIDESHEATH
Patient Age61 YR
Patient Weight70